Yeast Treatment. Vaginal creams are typically placed inside the vagina with an applicator to kill off the yeast that cause yeast infections. Vaginal creams, sometimes called "antifungal creams, " usually come packaged with an applicator that helps you measure the right dose. Common examples: gyne-lotrimin or Mycelex (clotrimazole) gynezol or femstat (butoconazole) monistat (miconazole nitrate) vagistat-1.
What is wrong with me I had symtoms of a yeast infection a couple days ago and yesterday I bought an over-the-counter med for it. I used it before bedtime and I woke up in the middle night with extreme pain. Part of my vagina is swollen and it hurts if an
You. You likely suffered an allergic reaction to the vaginal yeast infection cream. Many women have this reaction, especially to Miconazole (main ingredient in monistat). The medication you used should be discontinued right away. Oral Benadryl (diphenhydramine) and Ibuprofen will help ease your symptoms. If you continue to have these symptoms or they worsen you should see your doctor right away. For the future, use Clotrimazole over the counter vaginal yeast infection cream or gynelotrimin. Also prescription medications like terazol cream or Diflucan (pills) can be prescribed by your doctor. I hope you are better.
Need diff med. The otc yeast medications work about two out of three times. That means about one third of women will not get better when using an otc medication.
Doubtful. There are topical antifungals available both as vaginal suppositories and creams and ointments. Yogurt is not likely to address this problem effectively, but it does not hurt to try it.
My boy fingered me and ate me out while being in dirty place. Now my vagina is itching? Is it yeast infection? Took pills for yeast infection
Vagina itching. You sound like you have some kind of infection. It could also be a bacterial infection. You should see your gyn doctor.
Possibly. Itching is characteristic of yeast infections. Other possibilities are trauma or allergy. If symptoms persist you should get checked.
Had yeast infection, got treated with pills since then my vagina & discharge smell sour/like the medication - since june - pap tests came back normal?
Talk to your doctor. What you're describing sounds like BV (bacterial vaginosis), which is an overgrowth of gardnerella vaginalis, a normal but particularly smelly bacteria that's found in the vagina. This sometimes happens after yeast treatment. A vaginal sample is done to make sure it's not something else (like an std...) and then the overgrowth can be easily treated with antibiotics that your doctor prescribes.